How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 12816
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I took a pill that was 60 mg dapoxetine... now I feel dizzy

This answer was rated:

I took a pill that was 60 mg dapoxetine... now I feel dizzy and I just threw up a lot.. what is wrong? and can I take a Xanax to calm me down?
Thank you for your question:

Is this the first time you took this medication?

Are you taking any other medications?

What medical problems do you have?
Customer: replied 3 years ago.


Customer: replied 3 years ago.


There are no specific interactions reported between these two medications. However, I am concerned that these symptoms could represent an allergic reaction.

I do believe the safest approach would be to go to an emergency room to get checked.
Customer: replied 3 years ago.
are u sure.. i feel a little better now. I was full when I took the pill.. so I got nervous while I was waiting to feel something. Now after throwing up and cooling off I feel a little better
Customer: replied 3 years ago.
can I take a xanax now, i just took pill a hour and half ago
Do you mean that you took a Xanax 1 1/2 hour ago?
Customer: replied 3 years ago.
no i took dapoxetine that long ago
There is no reported interaction between these two medications. Therefore, there is no specific reason you could not take Xanax that has been prescribed to you.
Customer: replied 3 years ago.
i feel like im having a bad panic attack more then anything that is why I ASK
I understand.... Without having your complete medical history and an opportunity to examine you, I can't really make a specific treatment recommendation. I hope you understand.

However, since you do have a valid prescription for the Xanax, and there is no reported interaction between these medications, I don't believe that there would be any reason why you could not use the Xanax.

If you are still having symptoms, you should of course contact your personal physician or go to the ER.
Family Physician and 4 other Medical Specialists are ready to help you
Customer: replied 3 years ago.
I think it was from eating too much and then taking pill combined with anxiety made me throw up. i feel so much better after throwing up. thank you for your help !!

Related Medical Questions